Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 62, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Sep 16, 2023, 5:34 AM CDT for 5 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 16, 2023, 5:34 AM CDT (10:34 UTC)
- Expired
- Sep 16, 2023, 8:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Borden County, TX, Glasscock County, TX, Howard County, TX, Mitchell County, TX, Scurry County, TX
The radar
The Midland/Odessa radar (KMAF), 102 km from the middle of the area, began a volume at 10:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 5:35 AM CDT | FLASH FLOOD | 1 Ssw Colorado City, TX | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1339 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1473 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.1
The text
As transmitted.
403
WGUS54 KMAF 161034
FFWMAF
TXC033-173-227-335-415-161345-
/O.NEW.KMAF.FF.W.0062.230916T1034Z-230916T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
534 AM CDT Sat Sep 16 2023
The National Weather Service in Midland/Odessa has issued a
* Flash Flood Warning for...
Southeastern Borden County in western Texas...
Northeastern Glasscock County in western Texas...
Eastern Howard County in western Texas...
Mitchell County in western Texas...
Southern Scurry County in western Texas...
* Until 845 AM CDT.
* At 534 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Up to 1
inch of rain has fallen. Additional rainfall amounts of 1 to 2
inches are possible in the warned area. Flash flooding is ongoing
or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Big Spring, Colorado City, Garden City, Coahoma, Loraine, Forsan,
Lake Colorado City State Park, Lake Colorado City, Sand Springs,
Champion Creek Reservoir, Colorado City Airport, Inadale,
Westbrook, Cuthbert, Vincent, Buford and Big Spring Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3255 10132 3254 10066 3209 10067 3209 10126
3184 10127 3179 10159
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Rick Hluchan1 follow-up statement
135
WGUS74 KMAF 161108
FFSMAF
Flash Flood Statement
National Weather Service Midland/Odessa TX
608 AM CDT Sat Sep 16 2023
TXC033-173-227-335-415-161345-
/O.CON.KMAF.FF.W.0062.000000T0000Z-230916T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Borden TX-Glasscock TX-Howard TX-Mitchell TX-Scurry TX-
608 AM CDT Sat Sep 16 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT THIS
MORNING FOR SOUTHEASTERN BORDEN, NORTHEASTERN GLASSCOCK, EASTERN
HOWARD, MITCHELL AND SOUTHERN SCURRY COUNTIES...
At 608 AM CDT, the public reported flash flooding across the warned
area. Between 1.5 and 2 inches of rain have fallen. Additional
rainfall amounts up to 1 inch are possible in the warned area.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Big Spring, Colorado City, Garden City, Coahoma, Loraine, Forsan,
Lake Colorado City State Park, Lake Colorado City, Sand Springs,
Champion Creek Reservoir, Colorado City Airport, Inadale,
Westbrook, Cuthbert, Vincent, Buford and Big Spring Country Club.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3255 10132 3254 10066 3209 10067 3209 10126
3184 10127 3179 10159
FLASH FLOOD...OBSERVED
$$
Rick HluchanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 16, 2:43 AM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Sep 16, 2:43 AM CDT, 2 hours 51 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 243 AM CDT Sat Sep 16 2023 ...New SHORT TERM, LONG TERM... .SHORT TERM... (Today through Sunday afternoon) Issued at 239 AM CDT Sat Sep 16 2023 A complex of thunderstorms is currently developing along a cold front across eastern New Mexico and the Texas Panhandle early this morning. This complex will slowly sag south into our area overnight and early this morning. Severe weather remains possible with this complex, mainly in the form of marginally large hail and damaging winds. These thunderstorms will likely weaken as they continue into the Trans Pecos and Big Bend region before exiting the area. Cooler weather is expected behind the cold front with temperatures remaining in the 80s for the majority of locations. Afternoon thunderstorms will once again be possible but the relatively drier and more stable airmass behind the cold front keeps coverage more isolated. The best chance of any thunderstorms is expected across the favored higher elevations. Clearing skies and cooler temperatures can be expected Sunday. Rain chances look very slim as surface high pressure pushes into the southern Great Plains. It should be a very pleasant day to end the weekend. && .LONG TERM... (Sunday night through Friday) Issued at 239 AM CDT Sat Sep 16 2023 Return flow and increasing mid level ridging will start a warming and drying trend early next week. Temperatures by Monday will soar back above normal with highs in the 80s to near 90 degrees. The building ridge will suppress most convection through midweek minus some isolated storms in the higher terrain. The ridge axis centers over the region midweek as does mid level thermal ridging. Temperatures will respond with highs back into the mid and even upper 90s. The ridge looks to break down late in the week into the weekend, but above normal temperatures will likely continue through the extended. && .AVIATION... (06Z TAFS) Issued at 1207 AM CDT Sat Sep 16 2023 Winds are largely easterly to southeasterly currently. A complex of thunderstorms is developing north of the region along a cold front. The best change of impacts to any terminals with these thunderstorms will be at HOB, INK, MAF and FST but timing remains a bit uncertain. Behind the cold front all TAF sites become northeasterly and should remain that way through the remainder of the TAF period. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 80 63 84 63 / 90 20 20 10 Carlsbad 82 63 84 61 / 40 30 20 10 Dryden 85 67 85 66 / 60 50 40 20 Fort Stockton 82 64 84 63 / 70 40 40 10 Guadalupe Pass 75 60 77 61 / 30 20 20 10 Hobbs 78 60 81 61 / 50 20 20 10 Marfa 81 58 82 57 / 60 30 40 10 Midland Intl Airport 80 64 83 64 / 90 20 20 10 Odessa 81 65 84 65 / 80 20 30 10 Wink 84 65 86 65 / 70 30 30 10 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...91 LONG TERM....29 AVIATION...91
Hazardous weather outlook, Sep 16, 2:32 AM CDT, 3 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 232 AM CDT Sat Sep 16 2023 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-170745- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 232 AM CDT Sat Sep 16 2023 /132 AM MDT Sat Sep 16 2023/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. Numerous thunderstorms, some possibly severe, will impact much of West Texas through this morning. Damaging wind gusts in excess of 60 mph, hail to the size of quarters, and frequent lightning strikes can be expected. There is also a slight (20-30 percent) chance of flash flooding with the strongest thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
In the hours before
Special weather statement, Sep 16, 3:25 AM CDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
325 AM CDT Sat Sep 16 2023
TXZ045-046-050-051-160915-
Martin TX-Dawson TX-Andrews TX-Gaines TX-
325 AM CDT Sat Sep 16 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN ANDREWS...EASTERN
GAINES...NORTHWESTERN MARTIN AND WESTERN DAWSON COUNTIES THROUGH 415
AM CDT...
At 325 AM CDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Seminole, moving southeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamesa, Seminole, Seagraves, Seagraves Airport, Gaines County
Airport, Welch, Lamesa Municipal Airport, Loop, Punkin Center,
Arvana, McKenzie Lake, and Gaines County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3232 10230 3269 10279 3296 10257 3296 10176
TIME...MOT...LOC 0825Z 306DEG 23KT 3272 10245
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
91Special weather statement, Sep 16, 3:40 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
340 AM CDT Sat Sep 16 2023
TXZ046>048-160930-
Dawson TX-Scurry TX-Borden TX-
340 AM CDT Sat Sep 16 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN SCURRY...BORDEN AND
EASTERN DAWSON COUNTIES THROUGH 430 AM CDT...
At 340 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Grassland to near Lamesa Municipal
Airport. Movement was southeast at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Lamesa, Gail, Fluvanna, Lamesa Municipal Airport, Los Ybanez, and
Key.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3252 10139 3252 10145 3267 10201 3296 10172
3297 10100
TIME...MOT...LOC 0840Z 305DEG 11KT 3309 10152 3278 10182
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
91Special weather statement, Sep 16, 4:22 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
422 AM CDT Sat Sep 16 2023
TXZ046-047-050>052-161000-
Martin TX-Dawson TX-Andrews TX-Howard TX-Borden TX-
422 AM CDT Sat Sep 16 2023
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ANDREWS...
SOUTHEASTERN GAINES...SOUTHWESTERN BORDEN...WESTERN HOWARD...MARTIN
AND SOUTHERN DAWSON COUNTIES THROUGH 500 AM CDT...
At 421 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Lamesa to 15 miles west of
Lenorah. Movement was southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Big Spring, Lamesa, Ackerly, Stanton, Lomax, Lenorah, Luther, Lamesa
Municipal Airport, Los Ybanez, Tarzan, Sparenberg, Patricia, Tenmile,
Knott, Vealmoor, Stanton Municipal Aiport, Key, Klondike, and Big
Spring McMahon-Wrinkle Airpark.
This includes Interstate 20 between mile markers 154 and 178.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3209 10163 3209 10179 3241 10241 3253 10224
3252 10221 3256 10220 3281 10184 3251 10127
TIME...MOT...LOC 0921Z 304DEG 35KT 3264 10191 3235 10214
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
91Special weather statement, Sep 16, 4:27 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
427 AM CDT Sat Sep 16 2023
NMZ033-034-TXZ045-050-161015-
Southern Lea County NM-Central Lea County NM-Andrews TX-Gaines TX-
427 AM CDT Sat Sep 16 2023
...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LEA...WESTERN
ANDREWS AND SOUTHERN GAINES COUNTIES THROUGH 515 AM CDT/415 AM
MDT/...
At 427 AM CDT/327 AM MDT/, Doppler radar was tracking a strong
thunderstorm 8 miles southeast of Nadine, or 8 miles northeast of
Eunice, moving southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Andrews, Eunice, Nadine, Florey, Frankel City, and Andrews County
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3242 10324 3268 10309 3261 10235 3209 10264
TIME...MOT...LOC 0927Z 296DEG 28KT 3252 10304
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
91Local storm report, Sep 16, 4:49 AM CDT, 45 minutes before
Preliminary Local Storm Report
National Weather Service Midland/Odessa TX
449 AM CDT Sat Sep 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM Tstm Wnd Gst 2 ESE Gail 32.76N 101.41W
09/16/2023 M71 MPH Borden TX Mesonet
Mesonet station 26 Gail 2SE.
&&Special weather statement, Sep 16, 5:21 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
521 AM CDT Sat Sep 16 2023
TXZ051>053-062-063-070-161100-
Mitchell TX-Midland TX-Martin TX-Reagan TX-Glasscock TX-Howard TX-
521 AM CDT Sat Sep 16 2023
...STRONG THUNDERSTORMS WILL IMPACT GLASSCOCK...MITCHELL...
NORTHEASTERN MIDLAND...NORTHEASTERN REAGAN...SOUTHERN HOWARD AND
SOUTHEASTERN MARTIN COUNTIES THROUGH 600 AM CDT...
At 521 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lake Colorado City State Park to 11 miles south
of Lomax. Movement was southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Big Spring, Greenwood, Garden City, Stanton, Coahoma, Forsan, Sand
Springs, Lomax, Lake Colorado City, Lake Colorado City State Park,
Champion Creek Reservoir, Westbrook, Big Spring Country Club, Big
Spring McMahon-Wrinkle Airpark, and Elbow.
This includes Interstate 20 between mile markers 147 and 210.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3209 10126 3160 10127 3208 10198 3248 10116
3224 10066 3209 10067
TIME...MOT...LOC 1021Z 300DEG 41KT 3232 10093 3195 10169
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
91The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:36 PM CDT | Special Weather Statement | MAF | Brewster | 39 min |
| Sep 15, 7:43 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Jeff Davis, Reeves | 62 min |
| Sep 15, 8:00 PM CDT | Special Weather Statement | MAF | Terrell | 45 min |
| Sep 15, 8:44 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 61 min |
| Sep 16, 1:28 AM CDT | Special Weather Statement | MAF | Yoakum | 47 min |
| Sep 16, 2:15 AM CDT | Special Weather Statement | MAF | Gaines | 45 min |
| Sep 16, 2:26 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 64 min |
| Sep 16, 3:22 AM CDT | Flash Flood Warning | MAF | Gaines | 3 hr |
| Sep 16, 3:25 AM CDT | Special Weather Statement | MAF | Dawson, Gaines | 50 min |
| Sep 16, 3:40 AM CDT | Flash Flood Warning | MAF | Borden, Dawson, Gaines | 3 hr |
| Sep 16, 3:40 AM CDT | Special Weather Statement | MAF | Borden | 50 min |
| Sep 16, 3:43 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 47 min |
| Sep 16, 3:52 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Scurry | 38 min |
| Sep 16, 4:22 AM CDT | Special Weather Statement | MAF | Martin | 38 min |
| Sep 16, 4:26 AM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 64 min |
| Sep 16, 4:27 AM CDT | Special Weather Statement | MAF | Andrews | 48 min |
| Sep 16, 4:44 AM CDT | Flash Flood Warning | MAF | Borden, Scurry | 3 hr |
| Sep 16, 5:21 AM CDT | Special Weather Statement | MAF | Glasscock, Howard, Mitchell | 39 min |
| Sep 16, 5:24 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell, Scurry | 51 min |
| Sep 16, 5:26 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock, Howard, Mitchell, Reagan | 49 min |
| Sep 16, 6:00 AM CDT | Special Weather Statement | MAF | Ector | 45 min |
| Sep 16, 6:23 AM CDT | Flash Flood Warning | MAF | Ector, Midland | 3 hr |
| Sep 16, 12:33 PM CDT | Special Weather Statement | MAF | Brewster | 27 min |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.